MathSciNet Relay Station
MathSciNet bibliographic data
MR1192020 (93j:35160) 35Q55 (34A05)
Conte, R.; Musette, M. Link between solitary waves and projective Riccati equations. J. Phys. A 25 (1992), no. 21, 5609–5623.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement